Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 5, NWS Lake Charles, LA

January 26, 2012Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jan 26, 2012, 10:15 AM CST for Calcasieu Parish, Louisiana. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2012, 10:15 AM CST (16:15 UTC)
Expired
Jan 26, 2012, 8:02 PM CST
In force
10 hr
Issued by
NWS Lake Charles, LA
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WGUS44 KLCH 261615
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1015 AM CST THU JAN 26 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-270615-
/O.NEW.KLCH.FL.W.0005.120126T1615Z-120131T0600Z/
/OTBL1.1.ER.120126T1042Z.120128T0600Z.120130T0600Z.NO/
1015 AM CST THU JAN 26 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM THURSDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...REMAIN AROUND FLOOD STAGE THROUGH THE WEEKEND 
  WITH A CREST OF 4.2 FEET ON FRIDAY EVENING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

$$
2 follow-up statements
713 
WGUS84 KLCH 261618
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1018 AM CST THU JAN 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-270618-
/O.EXT.KLCH.FL.W.0004.120126T2000Z-000000T0000Z/
/GLML1.1.ER.120126T2000Z.120129T0000Z.000000T0000Z.NO/
1018 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.0 FEET BY SUNDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

$$

LAC019-270618-
/O.CON.KLCH.FL.W.0005.000000T0000Z-120131T0600Z/
/OTBL1.1.ER.120126T1042Z.120128T0600Z.120130T0600Z.NO/
1018 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM THURSDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.2 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

$$
488 
WGUS84 KLCH 270202
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
802 PM CST THU JAN 26 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-271602-
/O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/
/GLML1.1.ER.120127T1200Z.120129T1200Z.000000T0000Z.NO/
802 PM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM THURSDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 12.5 FEET BY SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

$$

LAC019-270232-
/O.CAN.KLCH.FL.W.0005.000000T0000Z-120131T0600Z/
/OTBL1.1.ER.120126T1042Z.120126T1300Z.120126T1400Z.NO/
802 PM CST THU JAN 26 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* AT  6:00 PM THURSDAY THE STAGE WAS 3.0 FEET.
* FELL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.9 FEET BY SATURDAY 
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 26, 9:44 AM CST, 31 minutes earlier.

Area forecast discussion, Jan 26, 9:44 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
944 AM CST THU JAN 26 2012

.UPDATE...
LATEST MSAS ANALYSIS AND OFFSHORE OBSERVATIONS SHOW WINDS HAVE
INCREASED OVER THE COASTAL WATERS A LITTLE SOONER WITH SMALL CRAFT
ADVISORY CONDITIONS BEING MET. SO WENT AHEAD AND ADJUSTED THE
SMALL CRAFT ADVISORY TO START IT NOW.

OTHERWISE...UPPER LEVEL TROF WILL MOVE ACROSS THE REGION TODAY
WITH A SLIGHT CHANCE OF RAIN/SPRINKLES OVER MAINLY THE NORTHERN
ZONES. SHOULD BEGIN TO SEE SOME BREAKS OVER THE SOUTHERN ZONES
WITH SOME PEEKS OF SUNSHINE. JUST MADE SOME MINOR TWEAKS TO THE
POP/WX/CLOUD GRIDS BASED ON LATEST TRENDS.

RUA

&&

.PREV DISCUSSION... /ISSUED 608 AM CST THU JAN 26 2012/

DISCUSSION...
FOR 12Z TAF ISSUANCE.

AVIATION...
REGIONAL 88DS SHOW PRECIP IS JUST ABOUT DONE FOR THE FORECAST AREA
AS PRIMARY RAIN SHIELD IS ABOUT TO EXIT THE FAR SERN ZONES AND
SECONDARY LINE OF LIGHT RAIN ASSOCIATED WITH COLD FRONT/WIND SHIFT
BOUNDARY WILL PASS KLFT/KARA IN THE NEXT HOUR OR SO. BIG QUESTION
IS WILL WRAPAROUND RAINS ASSOCIATED WITH THE UPPER LOW AFFECT THE
REGION LATER THIS MORNING OR EARLY AFTERNOON. LAST HOUR OF
REFLECTIVITY IMAGERY SHOWS THIS RAINFALL SLOWLY DISSIPATING AS DRY
AIR WRAPS INTO IT BEHIND THE LOW...THEREFORE HAVE ELECTED NOT TO
CARRY ANY ADDITIONAL PRECIP IN THE TAFS. SFC OBS INDICATE IFR/LIFR
CLOUD DECKS PREVAILING OVER MUCH OF THE REGION WHICH WILL SLOWLY
LIFT TO MVFR CIGS BY AFTERNOON AS DRIER AIR GRADUALLY FILTERS
OVER. WRLY WINDS WILL INCREASE ABOVE 12 KNOTS BY MID-MORNING AS
AREA REMAINS IN A TIGHT GRADIENT BEHIND THE DEPARTING SFC LOW...
WINDS WILL RELAX AROUND SUNSET THEN REMAIN LIGHT.

25

PREV DISCUSSION... /ISSUED 331 AM CST THU JAN 26 2012/

DISCUSSION...THE CONVECTIVE LINE AND PRE-FRONTAL TROUGH THAT
PASSED THROUGH THE CWA YESTERDAY AND THIS PAST EVENING CONTINUES
EAST BOUND THROUGH THE NEW ORLEANS METRO THIS MORNING, HOWEVER
SOME SHOWERS AND STORMS STILL LINGER OVER SOUTH CENTRAL LA, BUT
THESE WILL EXIT THIS MORNING. ALSO, A COLD FRONT IS CURRENTLY PUSHING
THROUGH THE CWA. AS THE FRONT PASSES WINDS TURN NW WITH TEMPS AND
TDS FALLING BEHIND THE BOUNDARY. THE CAA WILL HOLD TEMPS DOWN A
BIT TODAY WITH AFTERNOON TEMPS NOT BEING TOO MUCH HIGHER THAN
BEFORE THE BOUNDARY PASSED IN THE EARLY MORNING HOURS. PLACES IN
FAR SOUTH CENTRAL LA THE HIGH FOR THE DAY OCCURRED JUST AFTER
MIDNIGHT BEFORE THE THUNDERSTORMS ARRIVED. AN UPPER LOW THAT IS
CURRENTLY PUSHING ACROSS TX WILL MOVE NE TODAY ACROSS THE
TEXARKANA AND SHREVEPORT AREAS AND WILL GRADUALLY OPEN UP. THIS
UPPER LOW WILL ALLOW FOR A FEW LIGHT SHRA TO SPRINKLES TO TRAVERSE
THE CWA. ANY ACCUMULATION FROM THESE SHOWERS WILL BE MINIMAL, BUT
WORTH A MENTION. HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
TODAY AND TONIGHT AND AS THE UPPER LOW LIFTS OUT AND WEAKENS
CLEARING SKIES AND DRY WX ARE EXPECTED ALONG WITH GENERALLY NEAR
NORMAL TEMPS THROUGH THE WEEKEND AND INTO MONDAY. A MOISTURE
STARVED REINFORCING FRONT WILL PASS THE AREA SATURDAY MORNING, BUT
VERY LITTLE ELSE IS EXPECTED THROUGH MONDAY MORNING. BY LATE
MONDAY THE RIDGE WILL HAVE BECOME CENTERED WELL EAST OF THE AREA
WITH THE RETURN FLOW BECOMING ESTABLISHED BY MONDAY NIGHT. THIS
WILL INC MOISTURE AND TEMPS THROUGH MID WEEK.

MARINE...HIGH PRESSURE WILL BUILD IN TODAY BEHIND A COLD FRONT.
AS THE RIDGE BUILDS IN WINDS WILL INC INTO THE 20 TO 25 KT RANGE
OVER THE COASTAL GULF WATERS BEYOND 10 NM FROM SHORE. THIS WILL
ALLOW SEAS TO BUILD INTO THE 5 TO 7 FEET RANGE BEYOND 20 NM. WINDS
AND SEAS WILL DIMINISH THIS EVENING THROUGH TONIGHT.

FIRE WEATHER...A COOLER AND DRIER AIR MASS WILL MOVE INTO THE AREA
THROUGH TODAY AND FRIDAY, HOWEVER FIRE WX CONCERNS WILL BE MINIMAL
AS WINDS REMAIN FAIRLY LIGHT AND MOISTURE LVLS REMAIN WELL OUT OF
CRITICAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  63  44  65  46  67 /  10  10  10  10  10
KBPT  62  44  66  46  68 /  10  10  10  10  10
KAEX  61  43  65  42  63 /  20  10  10  10  10
KLFT  67  47  66  45  67 /  20  10  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
     NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 26, 4:48 AM CST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
448 AM CST THU JAN 26 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
271030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
448 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

DUE TO THE RAINS ACROSS CENTRAL LOUISIANA ON WEDNESDAY THE UPPER
STRETCHES OF THE CALCASIEU RIVER IS EXPECTED TO RISE TO AND SLIGHTLY
ABOVE FLOOD STAGE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CALCASIEU RIVER AT GLENMORA IS EXPECTED TO REMAIN JUST ABOVE
FLOOD STAGE FRIDAY AND FALL BELOW FLOOD STAGE DURING SATURDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-271030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
420 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL BUILD INTO THE AREA TODAY AND WINDS WILL
INCREASE TO OVER 20 KNOTS IN THE GULF COASTAL WATERS BEYOND 10
NAUTICAL MILES FROM SHORE THIS AFTERNOON. SEAS WILL BUILD INTO THE
5 TO 7 FEET RANGE AS WELL. WINDS AND SEAS WILL DECREASE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 26, 7:55 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
755 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     DUSON                   30.23N 92.19W
01/25/2012                   ACADIA             LA   BROADCAST MEDIA

            KLFY TV10 METEOROLOGISTS REPORTED PARTIAL ROOF BLOWN OFF
            ON FIELDSPAN ROAD IN DUSON

&&

JNUNN
Local storm report, Jan 26, 8:37 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     MARINE TSTM WIND 21 SW ROCKEFELLER WILDL 29.44N 92.98W
01/25/2012  M46.00 MPH       GMZ452             LA   AWOS

            REPORT FROM AWOS KCMB LOCATED IN EAST CAMERON BLOCK 47.

0815 PM     MARINE TSTM WIND 13 SSE PECAN ISLAND     29.47N 92.37W
01/25/2012  M51.00 MPH       GMZ452             LA   AWOS

            REPORT FROM AWOS KVNP LOCATED IN VERMILION BLOCK 26.

&&

MOGGED
Local storm report, Jan 26, 8:56 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
856 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     MARINE TSTM WIND 3 SW CAMERON            29.77N 93.34W
01/25/2012  M45.00 MPH       CAMERON            LA   C-MAN STATION

            REPORT FROM CAPL1.

&&

MOGGED
Local storm report, Jan 26, 9:06 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
906 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     MARINE TSTM WIND 21 SSE CONSTANCE BEACH  29.48N 93.51W
01/25/2012  E45.00 MPH       GMZ450             LA   PUBLIC

            REPORT FROM PLATFORM IN WEST CAMERON BLOCK 130.

&&

MOGGED
Local storm report, Jan 26, 9:19 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
919 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     MARINE TSTM WIND 7 SW JOHNSON BAYOU      29.70N 93.73W
01/25/2012  M45 MPH          GMZ450             LA   PUBLIC

            REPORT FROM PLATFORM IN WEST CAMERON BLOCK 17.

&&

MOGGED
Local storm report, Jan 26, 9:46 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
946 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     MARINE TSTM WIND 11 S PECAN ISLAND       29.49N 92.46W
01/25/2012  E55 MPH          GMZ452             LA   PUBLIC

            REPORT FROM PLATFORM IN VERMILION BLOCK 24.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 6:29 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 2 more61 min
Jan 25, 6:55 PM CSTSevere Thunderstorm WarningLCHLafayette35 min
Jan 25, 6:57 PM CSTSpecial Marine WarningLCH63 min
Jan 25, 7:19 PM CSTSevere Thunderstorm WarningLCHAvoyelles, Lafayette, Saint Landry, Saint Martin56 min
Jan 25, 7:34 PM CSTSpecial Weather StatementLCHIberia, Saint Martin56 min
Jan 25, 7:59 PM CSTSpecial Marine WarningLCH2 hr
Jan 25, 8:45 PM CSTSpecial Weather StatementLCHSaint Landry60 min
Jan 25, 10:41 PM CSTSpecial Weather StatementLCHSaint Martin64 min
Jan 26, 2:24 AM CSTSmall Craft AdvisoryLCH22 hr
Jan 26, 6:13 AM CSTRiver Flood WarningLCHRapides38 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.